# SDR DALA2024020901835

- Difficulty date: January 24, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N898DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62778
- Aircraft time: 17,971 hours, 7,019 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 285A16006
- Part serial: D00283
- Condition: Inoperative
- Location: #1
- Part time: 113,599 hours, 15,441 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3898 -ATO- DUE TO LEFT FORWARD AND AFT OVER-WING EMERGENCY EXIT LIGHTS ILLUMINATED WHEN THROTTLES ADVANCED. CORRECTIVE ACTION: PSEU BITE FAULT CODES 52-72006 (L FWD FL SW FAULT) AND 52-72007 (L FL SW FAULT) RECORDED. REPLACED PSEU. OPS CHECKS GOOD.
